# SDR VNAA202310011111

- Difficulty date: September 27, 2023
- Submitted: October 1, 2023
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 20,097 hours, 18,030 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Part serial: BN288758
- Condition: Unserviceable
- Location: 700
- Part time: 20,097 hours, 18,030 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKE OVERHEAT WARNING ON CLIMB OUT, RETURN TO FIELD, EMERGEMCY DECLARED / PLACED #3 BRAKE TEMP READOUT ON DEFERRAL PER MEL 32-46-01 CAT C. C/W M FUNC BY INSTALLING DUST CAPS AND SECURING HARNESS. OPTION 4.  REMOVED AND REPLACED #3 BRAKE TEMPERATURE PROBE IAW CRJ 900 AMM 32-46-01-000/400-801-A01-PSA OPS CHECK GOOD AT THIS TIME.
